Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child is vomiting, fever, cold feet and hands. Given panadol

hi, I have 14 months old baby. last night vomited twice had a bit of temperature. in the morning had 38 temp. gave her panadol and seemed she was improving. she ate only some bluberries and I am breasfeeding shedrank very little water and wouldn t try any other food.She wanted to stay only in my arms and so interested in play now she went to sleep and her temperature went up again, I noticed she has cold feet and hands, she wouldn t take the panadol should I take her to the doctor ?
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neonatology 's  Response
Get her to your doctor now.
Fever means something is wrong with your baby. It could be an infection. She may need medicines other than panadol (paracetamol) and some laboratory investigations for diagnosis.
Let doctor examine your baby and start proper treatment.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor